# SDR AALA200803139

- Difficulty date: December 18, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 54,097 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT ROWS 1 TO 20 INOPERATIVE.  REPAIRED BROKEN WIRE UNDER SEAT 1DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
